# SDR 04FDEA00298

- Difficulty date: February 3, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 12,819 hours, 6,688 cycles
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Part number: 1225P422
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

REJECTED TAKEOFF AT 50 KNOTS FOR SPOILER FAULTS 3 & 2, 5 ON ECAM.  REMOVED AND REPLACED YELLOW SYS SERVO PRESSURE SWITCH PER A300 MM 27-14-18-4, OPS CHECK GOOD OK FOR SERVICE.
